MathSciNet Relay Station
MathSciNet bibliographic data
MR1374659 (97b:17006) 17A75
Elduque, Alberto; Pérez, José María Composition algebras with associative bilinear form. Comm. Algebra 24 (1996), no. 3, 1091–1116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement